MAUDE Adverse Event Report: MINDY.FABER@VYAIRE.COM VITAL SIGNS¿ ADULT/PEDIATRIC AIRWAY ADAPTER WITH DEHUMIDIFICATION TUBING; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

MINDY.FABER@VYAIRE.COM VITAL SIGNS¿ ADULT/PEDIATRIC AIRWAY ADAPTER WITH DEHUMIDIFICATION TUBING; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number VITAL SIGNS¿ ADULT/PEDIATRIC AIRWAY ADAPTER WITH DEHUMIDIFICATION TUBING FOR CAP
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has been requested to take pictures of the units in use and if there is an issue, to record of how frequent they have to change the suspect product.This is to identify if the problem is with the suspect product or with the co2 module provided by ge or if there was user error.It is indicated that the suspect product is available for evaluation.
 
Event or Problem Description
The customer reported that they frequently lose co2 waveform on their new ge dash monitoring system with the vital signs¿ adult/pediatric airway adapter with dehumidification tubing for capnoflex module.Initially, they felt the lines were blocked, but the same occurs even after training on proper use/position of the lines.They are changing the lines 3-5 times in a 12 hour shift.They are unable to pinpoint any specific action that causes the co2 line to stop reading.It did happen during patient use with no harm.There was an accompanying alarm, and the end user replaced the co2 line.However, there is concern over safety to both patient and end user as changing of lines equates to breaking of the circuit (possible loss of peep) and exposure in a covid-19 climate.
 
Additional Manufacturer Narrative
The issue is not reproducible.The visual inspection of the suspect product did not reveal any signs of damage or contamination.It was attached to the test loflo sensor for testing purposes.The unit did not produce any failures.The suspect product was tested with the test system and field return procedure, and no errors were produced.The unit operated as expected.

Brand Name
VITAL SIGNS¿ ADULT/PEDIATRIC AIRWAY ADAPTER WITH DEHUMIDIFICATION TUBING
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
MINDY.FABER@VYAIRE.COM
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
RESPIRONICS MEDICAL PRODUCTS (SHENZHEN) CO., LTD.
tang xia yong village
song gang twn, bao an dist.
shenzhen, 51810 5
CH   518105
Manufacturer Contact
peter sparacio
26125 n. riverwoods blvd.
mettawa, CA 60045
8333273284
MDR Report Key10841487
Report Number3003001596-2020-00001
Device Sequence Number3732720
Product Code CCK
UDI-Device Identifier10885403252723
UDI-Public(01)10885403252723(10)21032000
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ ADULT/PEDIATRIC AIRWAY ADAPTER WITH DEHUMIDIFICATION TUBING FOR CAP
Device Catalogue Number2013068-003
Device Lot Number21032000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date11/15/2020
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown